RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2012, Volume 3, Issue 3, Pages 21–34 (Mi mvk59)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic Boolean functions and their spectra

G. I. Ivchenko, Yu. I. Medvedev

Academy of Cryptography of the Russian Federation, Moscow

Abstract: General probabilistic model for Boolean functions of $n$ variables with arbitrary probabilistic measure on the set of such functions is proposed. The characteristic function of Walsh spectrum of random function is defined and exact and asymptotic distributions of some spectrum characteristics for $n\to\infty$ are obtained in the parametric measure case.

Key words: Boolean function, Walsh transform, spectrum of function, characteristic function, parametric measure, spectrum characteristics, limit theorems.

DOI: https://doi.org/10.4213/mvk59

Full text: PDF file (143 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2
Received 20.V.2011

Citation: G. I. Ivchenko, Yu. I. Medvedev, “Stochastic Boolean functions and their spectra”, Mat. Vopr. Kriptogr., 3:3 (2012), 21–34

Citation in format AMSBIB
\Bibitem{IvcMed12}
\by G.~I.~Ivchenko, Yu.~I.~Medvedev
\paper Stochastic Boolean functions and their spectra
\jour Mat. Vopr. Kriptogr.
\yr 2012
\vol 3
\issue 3
\pages 21--34
\mathnet{http://mi.mathnet.ru/mvk59}
\crossref{https://doi.org/10.4213/mvk59}


Linking options:
  • http://mi.mathnet.ru/eng/mvk59
  • https://doi.org/10.4213/mvk59
  • http://mi.mathnet.ru/eng/mvk/v3/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Ivchenko, V. A. Mironova, “Some problems of spectral analysis of random Boolean functions with constraints”, Discrete Math. Appl., 23:1 (2013), 91–114  mathnet  crossref  crossref  mathscinet  elib
    2. A. M. Zubkov, “Momenty vesov sluchainykh neravnoveroyatnykh bulevykh funktsii”, Matem. vopr. kriptogr., 5:3 (2014), 5–15  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:292
    Full text:91
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019